Corrigendum to "On the approximability and hardness of minimum topic connected overlay and its special instances" [Theoret. Comput. Sci. 429, (2012), 144-154]

Jun Hosoda, Juraj Hromkovič, Taisuke Izumi, Hirotaka Ono, Monika Steinová, Koichi Wada

研究成果: ジャーナルへの寄稿コメント/討論査読

抄録

As was pointed out in [1], Theorem 8 of the paper On the Approximability and Hardness of Minimum Topic Connected Overlay and Its Special Instances [2] is incorrect. This corrigendum proves a slightly weaker version of this theorem.

本文言語英語
ページ(範囲)660-661
ページ数2
ジャーナルTheoretical Computer Science
562
C
DOI
出版ステータス出版済み - 2015

!!!All Science Journal Classification (ASJC) codes

  • 理論的コンピュータサイエンス
  • コンピュータ サイエンス(全般)

フィンガープリント

「Corrigendum to "On the approximability and hardness of minimum topic connected overlay and its special instances" [Theoret. Comput. Sci. 429, (2012), 144-154]」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル